# SDR FXGA201606131612

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 48,952 hours, 53,397 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CUSP WEBS DAMAGED, STA 322-455, RBL 54.  DURING THE INSPECTION, DAMAGE WAS DISCOVERED IN VARIOUS AREA OF THE OTBD CUSP WEB BETWEEN FS 322-455.  REMOVE EXISTING RING DOUBLERS IN AREAS OF PANEL TO BE TRIMMED OR REPLACED AND REPAIR IAW 53-006-R1 AND R2.
